Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Convergence of a block-by-block method for nonlinear Volterra integro-differential equations


Author: Athena Makroglou
Journal: Math. Comp. 35 (1980), 783-796
MSC: Primary 65R20
DOI: https://doi.org/10.1090/S0025-5718-1980-0572856-9
MathSciNet review: 572856
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of a block-by-block method for solving Volterra integral equations is extended to nonsingular Volterra integro-differential equations. Convergence is proved and a rate of convergence is found. The convergence results obtained are analogous to those obtained by Weiss [12] for Volterra integral equations. Several numerical examples are included.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65R20

Retrieve articles in all journals with MSC: 65R20


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1980-0572856-9
Article copyright: © Copyright 1980 American Mathematical Society